MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1346-8138.2003.tb00447.x

Медицинская библиотека · The Journal of dermatology · 2003

Blue lunula due to hydroxyurea.

Jeevankumar Balasubramanian, Thappa Devinder Mohan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Alteration in the color of lunula can be an indication of either a cutaneous or systemic disorder or a systemic drug side effect. Hydroxyurea, an antitumor systemic agent (a ribonucleoside diphosphate reductase inhibitor) used in the treatment of refractory psoriasis as well as in the variety of neoplastic disorders is known to cause brownish pigmentation of the nails but hydroxyurea induced blue lunula is very rare. It is being reported in a 45-year-old man with chronic recalcitrant plaque psoriasis on oral hydroxyurea 500 mg twice daily. Lunular pigmentation in finger and toenails developed two weeks later. During follow up, pigmentation remained localized to the proximal portion of nails.

Для цитирования: Jeevankumar Balasubramanian, Thappa Devinder Mohan. Blue lunula due to hydroxyurea.. The Journal of dermatology. 2003. DOI: 10.1111/j.1346-8138.2003.tb00447.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.